# SDR GAIA00146

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND FLOORBEAM AT STATION 1130, RBL 38-45, HAS CORROSION UNDER TWO NUT PLATES.  REMOVED CORROSION AND REPAIRED IAW TIMCO REPAIR ENGINEERING ORDER REO NR S00066.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
